Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Adaptive Regulator Design for Collocated Parabolic Distributed Parameter Systems
Toshihiro KOBAYASHIMasahiro OYAJiachun FAN
Author information
JOURNALS FREE ACCESS

1997 Volume 10 Issue 2 Pages 70-77

Details
Abstract

In this paper an adaptive regulator is designed for collocated parabolic distributed parameter systems with bounded deterministic disturbances in the case of the input and output operators being unbounded. The adaptive regulator is constructed by the concept of high-gain output feedback and the estimation mechanism of the unknown parameters for the disturbance. In the control system, the convergence of the system state to zero will be guaranteed.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top